Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taking Nyquil for cold. Feeling drowsy, sleepy. Sudden scary seizure feeling after falling asleep. Solution?

Im 15 years old ! Im a boy & i keep having to clear my throat & stuff so i thought i was coming up with a cold so i take 30 ml of nyquil every night & 30 in the morning ! At night the 30 ml makes me drowsy & sleepy buy when i start to fall to sleep ! I feel a sudden scary seizure feeling rush go through my body that wakes me up in panic and i cant sleep at all ! What should i do ?
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
thank you for your query.

Nyquil contains acetaminophen, dextromethorphan, doxylamine, and pseudoephedrine.
It should be taken in proper dosage.

Measure liquid medicine with a special dose measuring spoon or medicine cup, not with a regular table spoon. If you do not have a dose measuring device, ask your pharmacist for one.

Do not take for longer than 7 days in a row.and the dosage should also be determined by your physician according to your age and weight.
what you're experiencing seems to be a side effect of the drug,and hence should be reported to your GP.

the other side effects include-
*chest pain, rapid pulse;
*fast, slow, or uneven heart rate;
*severe dizziness or anxiety, feeling like you might pass out;
*severe headache;
*mood changes, confusion, hallucinations, severe nervousness;
*tremor, seizure (convulsions);
*fever, easy bruising or bleeding, unusual weakness;
*urinating less than usual or not at all;
*nausea, pain in your upper stomach, itching, loss of appetite, dark urine, clay-colored stools.

kindly contact your physician.he/she will adjust the dosage or suggest some other anti-histamine drug.

thank you,
wishing you good health
Answered: Thu, 1 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor